# SDR UIEA2025091701238

- Difficulty date: September 17, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 108,911 hours, 21,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 EXTERIOR EMERGENCY LIGHT BULB INOPERATIVE.  REPLACED THE  LIGHT BULB IAW AMM 33-51-06. OPS CHK OK )
